Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 18, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 17, 2023, 3:33 PM MDT for Baca County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2023, 3:33 PM MDT (21:33 UTC)
- Expired
- May 17, 2023, 4:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 166 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 1881 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
938
WUUS55 KPUB 172133
SVRPUB
COC009-172215-
/O.NEW.KPUB.SV.W.0018.230517T2133Z-230517T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
333 PM MDT Wed May 17 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Baca County in southeastern Colorado...
* Until 415 PM MDT.
* At 333 PM MDT, a severe thunderstorm was located 10 miles southwest
of Pritchett, or 23 miles west of Springfield, moving northeast at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3726 10303 3731 10308 3746 10288 3731 10275
TIME...MOT...LOC 2133Z 243DEG 12KT 3730 10303
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe1 follow-up statement
934
WWUS55 KPUB 172149
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed May 17 2023
COC009-172215-
/O.CON.KPUB.SV.W.0018.000000T0000Z-230517T2215Z/
Baca CO-
349 PM MDT Wed May 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR WEST CENTRAL BACA COUNTY...
At 349 PM MDT, a severe thunderstorm was located near Pritchett, or
20 miles west of Springfield, moving northeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3727 10300 3732 10306 3746 10288 3731 10275
TIME...MOT...LOC 2149Z 243DEG 12KT 3732 10297
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:58 PM MDT, 35 minutes earlier.
Area forecast discussion, May 17, 2:58 PM MDT, 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 258 PM MDT Wed May 17 2023 .SHORT TERM...(This evening through Thursday) Issued at 257 PM MDT Wed May 17 2023 Key messages: 1) Potential for strong to severe thunderstorms near the Kansas border this evening. 2) Cold front passage tonight will mean another round of storms tomorrow, along with the chance of heavier rain. Currently...Strong upper low over the Great Lakes, and a weaker low over the CA Baja, is keeping Colorado in-between under weaker easterly flow aloft. Plentiful available moisture has helped fuel convection over the higher terrain and southern border this afternoon, though visible satellite imagery is reinforcing sfc obs of an evident moisture boundary across the far east. Temps as of 2 PM have climbed into the 60s for the high valleys, and 70s to lower 80s across the plains. Tonight...SPC has the far eastern plains within a Marginal risk area for severe weather this evening, which seems reasonable considering the 50 degree dewpoints lurking across Baca, Prowers and eastern Kiowa counties. LLVL moisture is feeding CAPE values near the border of around 1500-1800 J/kg, and combined with 40 kt of 0-6km bulk shear, stronger storms are definitely a possibility until around 8-9 PM. Another focus area this evening will be along the southern border near Raton Pass. A piece of energy rotating around the upper low to the north will send a cold front south into CO this evening, with the cold front expected to push south across the Palmer Divide and into southeastern CO late overnight tonight. This will swing surface winds around to a northeast direction, with isolated shower activity never really shutting off tonight across the far east, and along the eastern slopes of the southeast mts. Look for low temps tonight in the upper 40s to lower 50s across the plains, and upper 30s and 40s for the high valleys. Tomorrow...Northeast surface winds behind frontal passage will continue through the day, and the constant moisture feed will make for a mostly cloudy and about 10 degrees cooler day, especially across the eastern plains. About 700-1000 j/kg of CAPE residing over the southeast corner means there could be a few strong to severe storms over Baca and eastern Las Animas counties during the afternoon, and SPC has this area under a Marginal risk for severe weather. The rest of the region will run the risk of heavier precipitation, and PW values are still running anywhere from half inch to just above an inch. Focus areas for the heavier rain potential will be the eastern slopes of the southeast mts and along the Raton Mesa. Area burn scars, and especially the Spring Burn Scar, will need to be monitored for potential flash flooding. Plan on highs in the 60s for the high valleys, and 60s to around 70F for the plains. Moore .LONG TERM...(Thursday night through Wednesday) Issued at 257 PM MDT Wed May 17 2023 Key Messages: 1) A cooler and wet end of the work week is expected for most of southern Colorado. 2) Wet and stormy weekend and first half of next week anticipated for southern Colorado. Thursday Night - Friday: A wet and unsettled end of the week is expected for southern Colorado. Synoptically, a messy pattern will be in place over the region, with amorphous short waves drifting around within the overall flow. These waves, while disorganized, will increase the synoptic lift/support over the area, along with bring a modest increase in orographic forcing over the higher terrain during this period. Closer to the surface, winds will maintain a more easterly component behind a cold front that dropped southward during Thursday. These winds will also cause a rise in surface forcing/upslope during much of this timeframe as well. With the uptick in forcing across the area, along with enhanced moisture in place over much of southern Colorado, numerous pockets to widespread precipitation is anticipated for the region. With that said, the most widespread precipitation is expected Thursday evening, when diurnal instability will be greatest over southern Colorado, and when more moderate to heavy rainfall is anticipated. Throughout Thursday night, precipitation will lessen in coverage across most of the region, with scattered to numerous rain showers persisting along the eastern mountains where surface upsloping will continue. Then throughout Friday, precipitation will again increase in coverage, though with the greatest coverage remaining over the mountains and mountains valleys, where instability will be highest during the early part of the day. Given the moisture and instability in place, rain showers and thunderstorms will have the capability to produce higher rainfall rates, which could lead to flooding/flash flooding concerns. With all that said, surface winds will become less easterly and diurnal instability will wane late Friday, and with that, precipitation is expected to again decrease in coverage during the overnight hours Friday and into Saturday morning. AS for temperatures, a short lived cool down is anticipated for much of southern Colorado. Thanks to the cold front from Thursday, the area is expected to fall to below average temperatures for this time of year. Saturday - Wednesday: For the weekend and into at least the middle part of next week, more active weather is expected to continue for southern Colorado. At the large scale, flow is anticipated to develop into a messy ridge pattern, with numerous short waves and ripples drifting around in the overall ridging flow. While the ridge will be in place, the short waves are anticipated to help spark daily chances of afternoon rain showers and thunderstorms over the region, and especially over the mountains, where forcing will be greatest. Given the modest uptick in subsidence with the ridge though, precipitation coverage is expected to be more limited across southern Colorado. Looking at temperatures, a warming trend is expected for the area. Much of southern Colorado will start to warm to above average temperatures values for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 257 PM MDT Wed May 17 2023 Generally VFR conditions over the next 24 hrs for much of the area, including the three main TAF sites of KCOS, KPUB and KALS. Ongoing convection will keep the mention of VCTS and VCSH for area TAFs through 02s for KALS and 05z for the eastern plains which includes KCOS and KPUB. Cold front passage around 09z to affect KCOS first, then remainder of the plains between 10z-12z. NE surface winds then for all of the plains through the rest of the forecast period. Potential for moderate to heavy rain across the eastern plains through Thu, producing intermittent IFR to MVFR conditions due to lowering clouds and vsby restrictions. VCSH and VCTS wording will return to all TAF sites between 17z-19z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...SIMCOE AVIATION...MOORE
Hazardous weather outlook, May 17, 11:24 AM MDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1124 AM MDT Wed May 17 2023 COZ058>089-093>099-181300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1124 AM MDT Wed May 17 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are expected to develop over and near the higher terrain early this afternoon and then move into the I-25 corridor, with a few stronger storms possible especially across the far southern I-25 corridor. As any storm moves east across the plains this afternoon through early evening, along and east of a line from La Junta to Kim, expect the risk of severe storms to increase. At this time, expect a primarily wind risk with winds gusting to 60 mph, but a few storms capable of producing hail to the size of quarters are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thursday and Friday, showers and thunderstorms will become more widespread, leading to heavy rain across the area and increased chances for flooding. Rain will continue into the weekend, with showers and thunderstorms returning through the start of next week, mainly over the mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 27/SIMCOE
In the hours before
Special weather statement, May 17, 1:11 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Wed May 17 2023
COZ079-080-086-087-171945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
111 PM MDT Wed May 17 2023
...A strong thunderstorm will impact portions of north central
Huerfano and southwestern Pueblo Counties through 145 PM MDT...
At 111 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 20 miles southeast of Junkins Burn Scar. This
storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3783 10490 3789 10500 3798 10491 3789 10471
TIME...MOT...LOC 1911Z 220DEG 4KT 3790 10489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EHRSpecial weather statement, May 17, 1:24 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
124 PM MDT Wed May 17 2023
COZ084-085-172000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
124 PM MDT Wed May 17 2023
...A strong thunderstorm will impact portions of central El Paso
County through 200 PM MDT...
At 124 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cimarron Hills, or 7 miles east of Colorado Springs, moving east at
10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Colorado Springs, Peterson AFB, Falcon and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3880 10474 3891 10473 3895 10457 3870 10456
TIME...MOT...LOC 1924Z 271DEG 9KT 3885 10468
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, May 17, 1:24 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
124 PM MDT Wed May 17 2023
COZ074-088-172000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
124 PM MDT Wed May 17 2023
...A strong thunderstorm will impact portions of southwestern Las
Animas County through 200 PM MDT...
At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 25 miles south of Indian Creek on the southeastern
Spring Burn Scar, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Stonewall around 140 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3706 10515 3726 10510 3718 10485 3699 10497
TIME...MOT...LOC 1924Z 203DEG 13KT 3709 10504
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, May 17, 2:05 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
205 PM MDT Wed May 17 2023
COZ086>088-093-094-172045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
205 PM MDT Wed May 17 2023
...A strong thunderstorm will impact portions of southwestern Otero,
east central Huerfano, north central Las Animas and southeastern
Pueblo Counties through 245 PM MDT...
At 205 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles east of Walsenburg, or 30 miles north of Trinidad, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Otero,
east central Huerfano, north central Las Animas and southeastern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3753 10456 3767 10457 3786 10402 3745 10397
TIME...MOT...LOC 2005Z 265DEG 13KT 3761 10447
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, May 17, 2:28 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed May 17 2023
COZ094-099-172100-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
228 PM MDT Wed May 17 2023
...A strong thunderstorm will impact portions of west central Baca
and east central Las Animas Counties through 300 PM MDT...
At 228 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Kim, or 33 miles west of Springfield, moving northeast
at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3710 10312 3718 10330 3748 10330 3730 10291
TIME...MOT...LOC 2028Z 210DEG 19KT 3722 10317
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, May 17, 2:49 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
249 PM MDT Wed May 17 2023
COZ086-088-172115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
249 PM MDT Wed May 17 2023
...A strong thunderstorm will impact portions of north central Las
Animas and southeastern Pueblo Counties through 315 PM MDT...
At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Tyrone, or 32 miles north of Trinidad, moving east
at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Las
Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3757 10445 3768 10444 3777 10414 3748 10414
TIME...MOT...LOC 2049Z 269DEG 6KT 3762 10435
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 11:24 AM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| May 17, 11:46 AM MDT | Special Weather Statement | PUB | Conejos | 44 min |
| May 17, 11:46 AM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 44 min |
| May 17, 12:15 PM MDT | Special Weather Statement | PUB | Conejos | 30 min |
| May 17, 12:41 PM MDT | Special Weather Statement | PUB | Conejos | 34 min |
| May 17, 12:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 17, 1:11 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| May 17, 1:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 17, 1:24 PM MDT | Special Weather Statement | PUB | Costilla | 36 min |
| May 17, 2:05 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| May 17, 2:28 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 17, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 23 min |
| May 17, 2:49 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 17, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 51 min |
| May 17, 3:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| May 17, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| May 17, 4:22 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| May 17, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 30 min |
| May 17, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 36 min |
| May 17, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 33 min |
| May 17, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.